# SDR ASAA2023041742917

- Difficulty date: April 17, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N942AK
- Make and model: Boeing 737-9
- Aircraft serial: 44102
- Aircraft time: 3,110 hours, 884 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT VALVE LIGHT(WING ANTI-ICE) ILLUMINATES WHEN SWITCH IS TURNED ON. GROUNDED - YES. PERFORMED LT WING THERMAL ANTI ICE VALVE HEALTH CK REF B737-9 FIM 30-11-11-200-801 LT WING ANTI ICE VALVE HEALTH CK PASSED. NO EXISTING FAULTS LOGGED ON MAINT MSG PG. A/C OK FOR CONT SVC.
